# SDR MALA090100

- Difficulty date: July 14, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 26,518 hours, 29,508 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 DENTS ON TOP OF RT ELEVATOR L/E, 27.6250 INCH FROM INBD EDGE.  FOUND DENTS TO BE DISBONDED, REPAIRED DENTS IAW EO S55177.
